# SDR ASAA2015122414458

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,631 hours, 7,950 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 6425
- Condition: Failed
- Location: Nr 2 Inlet
- Part time: 16,821 hours, 5,802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ENGINE TAI SELECTED OFF NR 2 ENGINE TAI REMAINED ON WITH BRIGHT BLUE COWL VALVE OPEN LIGHT AND TAI ANNUNCIATED ON ENGINE INSTRUMENTS. AFTER ENGINE SHUT DOWN COWL LIGHT WENT OUT.  ACFT GROUNDED.  REPLACED NR 2 ENGINE COWL THERMAL A/I CONTROL VALVE LEAK CHECK OPS CHECK GOOD REF 30-21-11-000-801.
